# SDR DALA2025111708383

- Difficulty date: November 15, 2025
- Submitted: November 17, 2025
- Operation: Air carrier
- Aircraft: N557NW
- Make and model: Boeing 757251
- Aircraft serial: 33393
- Aircraft time: 64,537 hours, 29,284 cycles
- System (JASC): 5246 · Fluid Service Doors
- Part: Door
- Condition: Corroded
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5657 MID LAV SERVICE DOOR 121AL HAS CORROSION ON INTERIOR SIDE, BOTTOM EDGE OF PANEL. CORRECTIVE ACTION: BLENDED CORROSION ON RH LAV ACCESS DOOR 121AL, PANEL OUT OF LIMITS PER B757-200 SRM 52-40-01 FIG 101 DETAIL II. REPAIRED DOOR PER PRI 630026-14 REV 2 AND DELTA ERIA 630026-14 REV O. (1306168)
